# SDR TRBACPCP2010054

- Difficulty date: June 2, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N440AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 440
- Aircraft time: 26,623 hours, 30,190 cycles
- Engine: Pwa PW127
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6 CONTACT POINTS ON FWD BULKHEAD HAS SURFACE CORROSION.  COMPLIED WITH SRI DO/TS-3031 /10 -13625 REF NDT REPORT AMS 100603-24 FOR HFEC & VT RESULTS. NO DEFECTS NOTED AT THIS TIME ACCOMPLISHED EO E2-53MR-254 C/W SRAS DO/TS-3031/10-5830 DVI OF BLENDED AREA EVERY 2 YEARS FOR NEW CORROSION.  FURTHER CLEANED LIGHT SURFACE CORROSION ON 3EA CONTACT POINTS IAW SRM 51-21-42 NO MAT'L LOSS NOTED.  NO FURTHER ACTION REQ.
